MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Catalog Number BNST3213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).E1: initial reporter¿s title is not provided / unknown.E1: zip code is (b)(6).G4: additional 510(k) number is k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that the implant was removed due to peri-implantitis.Tooth site 11, at torque test implant come out.Site was debrided.

Brand Name
3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19392520
Report Number0001038806-2024-01084
Device Sequence Number7772324
Product Code DZE
UDI-Device Identifier00844868029113
UDI-Public(01)00844868029113(17)260113(10)2020121136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/12/2026
Device Catalogue NumberBNST3213
Device Lot Number2020121136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic